# SDR UPS204224

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5754 · Leading Edge Devices
- Part: Bullnose
- Condition: Corroded
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND NR 1 K-FLAP BULLNOSE HAS PITTING AROUND O/B ATTACH LUG.  MAINTENANCE REMOVED AND REPLACED BULLNOSE PER MM 27-81-01.
